# SDR 9508643218

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 2710 · Aileron Control System
- Part: Computers
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM ORD, AIRCRAFT EXPERIENCED APPROXIMATELY 45 SECONDS OF APPROXIMATELY 10 VERY SMALL QUICK AILERON MOVEMENTS ACCOMPANIED BY ELEC 1 FAULT.  DURING APPROACH INTO MEM AIRCRAFT EXPERIENCED ONE AILERON JERK.  AIRCRAFT LANDED WITHOUT INCIDENT IN MEM WHERE MAINTENANCE REPLACED THE NR 1 AND NR 2 ELEVATOR AILERON COMPUTERS AND THE PILOT AND COPILOT SIDE STICK CONTROLLERS.  THE DIGITAL FLIGHT DATA RECORDER WAS REMOVED FOR ANALYSIS.  ALL OPERATIONAL CHECKS OK.  A/C TT 13454 CHANGED TO 13464.
